Possible pregnancy on trinessa

Patient

Q: I have recently been on birth control for 5 months..the month of November I may have missed about 2 pills in the pack..well I got my period the 21-27th and had unprotected sex and he finished inside of me on the 25th and 26th on the 27th I should have started a new pack of birth control..but instead missed the first 2 days of the new pack..so I ended up taking two pills on the 29th then missed another pill on the 30th..I eventually gave up taking them December 5th..because of suspecting pregnancy..I've been extremely tired..ill sleep a whole 10 hours at night and then stay awake for about 3 then take a 2 hour nap..Im bloated and I've been feeling nauseous but not vomit..ill be hungry and try to eat but after a few bites cant force anymore down..and my breasts look different? The dark part around my nipples seem like they have gotten larger? And my nipples get erect any time anything at all gets brushed across them? So im not sure what's going on? And these symptoms were before stopping the trinessa so I know Its not the aftermath of stopping the hormones..is there a chance I could have ovulated from not taking the first pills in the back and could possibly be pregnant? P.s. the last few days of my period had clear discharge along with the blood? Ive never seen that before so I dont know if that could have been a sign of ovulation? I guess my question really is if you dont take the first 2 pills on the new pack is it possible you cab ovulate right after period? And if so then there's a possibility im pregnant because I ovulated 2 days after sex?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews